# SDR ABXA040296

- Difficulty date: August 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 40,664 hours, 43,251 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Part serial: 526
- Condition: Malfunctioned
- Location: Mlg
- Part time: 619 hours, 443 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING GEAR DOWN, NOTED A RT GEAR UNSAFE LIGHT. THE LIGHT CHANGED FROM GREEN TO RED 3 TIMES. MISSED APPROACH AND CYCLED GEAR, UNLOCK REMAINED GREEN. (NOTE: INBOUND PROBLEM ON FLIGHT 194 8/16 OPS) PERFORMED SEVERAL GEAR SWINGS IAW AMM 32-60-00-2 WITH NO DEFECTS NOTED. REMOVED AND REPLACED PROX SWITCH CONTROL BOX AS PRECAUTION. ALL LANDING GEAR POSITION AND WARNING INDICATIONS NORMAL IAW AMM 32-00-00-2.
